Forum

annual review

Hi All,

Looking for some advise please. i am seeing my MS nurse tomorrow. I am on rebif, and have been for eight months. The side effects are worse than the MS. I feel tired most of the time, itchy with numb painful arms and hands constantly. My hands just go to sleep, and have to be rubbed back to life. I have to take paracetamol and codine every day. If I don’t my body twitches so badly I kick the quilt off the bed, and my head bounces off the pillow.

I am thinking of coming off rebif. My question is on to what? And is this normal side effects for rebif, and could the other dmds be worse? Many thanks for reading this.

Neila

hi neila

you could switch to one of the oral dmd’s.

tecfidera, aubaggio, or gilenya.

they all have side effects but i find tecfidera manageable now that i rode it through the dodgy tummy.

they have a better relapse reduction rate too.

talk to your nurse tomorrow.

carole x

thanks Carole. x